/Successful Management of Psychotropics Induced Stuttering Priapism with Pseudoephedrine in a Patient with Schizophrenia

Successful Management of Psychotropics Induced Stuttering Priapism with Pseudoephedrine in a Patient with Schizophrenia

$30.00

Want a discount? Become a member by purchasing Psychopharmacology Bulletin Subscription - Individual!

Description

Complicated Case Histories

Successful Management of Psychotropics Induced Stuttering Priapism with Pseudoephedrine in a Patient with Schizophrenia

By Srinagesh Mannekote Thippaiah, Soumya Nagaraja, Badari Birur, Ananda Pandurangi

029-033_PB-48-2-2018-Thippaiah

 

Reviews

There are no reviews yet.

Be the first to review “Successful Management of Psychotropics Induced Stuttering Priapism with Pseudoephedrine in a Patient with Schizophrenia”

Your email address will not be published. Required fields are marked *

This site uses Akismet to reduce spam. Learn how your comment data is processed.